# SDR REXA2020092200655

- Difficulty date: September 16, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 30,453 hours, 20,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 107022
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 18,924 hours, 1,045 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW EMER LIGHTS INOPERABLE.  R & R EMERGENCY LIGHT BATTERY & CHARGER AT PS43 AND BATTERY AT PS38, IAW CRJ 900 AMM 33-51-17.  ALL CHKS GOOD, OK FOR SERVICE.  CHARGER PN: 11-0049, SN: 28061, PN: 2013-1A, SN: 107022.
